# SDR J7SA2018091904001

- Difficulty date: June 4, 2017
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N523FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20074
- Aircraft time: 12,047 hours, 7,361 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Condition: Loose
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SCREWS LOOSE AT BOTTOM ROW OF LEADING EDGE. TIGHTENED MULTIPLE LOOSE SCREWS ON THE LT AND RT WING LEADING EDGE BOTTOM ROW AS REQUIRED. NO FURTHER DEFECTS NOTED.
